# SDR AALA202507227026

- Difficulty date: June 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 24,047 hours, 10,473 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Battery
- Condition: Failed
- Location: Fdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  BATTERY IN CEILING PANEL NEXT TO FLIGHT DATA RECORDER WAS BAD FROM STOCK IT WAS MISSING THE TEST BUTTON. INSTALLED NEW BATTERY IN CEILING PANEL,  BATTERY OPS CHECKED GOOD IAW AMM 33-51-06.
